# SDR DXTA2011011304410

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK498
- Aircraft time: 1,711 hours, 1,670 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NEITHER LANDING GEAR RED LIGHT EXTINGUISHED.  PERFORMED LANDING GEAR EXTENTION AND RETRACTION CHECK, FOUND ALL SYSTEMS AND FUNCTIONS TO BE OPERATING NORMALLY.  VISUALLY INSPECTED LANDING GEAR UNLOCK SWITCHES IN GEAR WELLS FOR CONDITION AND SECURITY, NO PROBLEMS NOTED. REF MODEL MM 32-00-00-201.
